Alert archive / Texas / Wind Advisories in 2006

Wind Advisory 28, NWS Fort Worth, TX

November 14, 200646 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Nov 14, 2006, 3:30 PM CST for 46 counties in Texas. It took effect at Nov 14, 2006, 8:50 PM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2006, 3:30 PM CST (21:30 UTC)
In effect from
Nov 14, 2006, 8:50 PM CST
Expired
Nov 15, 2006, 8:31 PM CST
In force
24 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2006-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2006-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1697 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 142130
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
330 PM CST TUE NOV 14 2006


...WIND ADVISORY EXTREME NORTHWEST TONIGHT...
...WIND ADVISORY AFTER MIDNIGHT TONIGHT NORTHWESTERN HALF...
...WIND ADVISORY WEDNESDAY AREAWIDE...

.THE STRONG PRESSURE GRADIENT BEHIND COLD FRONT THAT WILL MOVE
THROUGH NORTH TEXAS TONIGHT WILL RESULT IN STRONG AND GUSTY WINDS. 

TXZ091-100-101-115-150530-
/O.NEW.KFWD.WI.Y.0028.061115T0400Z-061116T0000Z/
MONTAGUE-YOUNG-JACK-STEPHENS-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GRAHAM...OLNEY...
JACKSBORO...BRECKENRIDGE
330 PM CST TUE NOV 14 2006

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM CST
WEDNESDAY. 

A STRONG COLD FRONT WILL SWEEP SOUTHEAST ACROSS NORTH TEXAS TONIGHT.
THE FRONT WILL ENTER THE NORTHWESTERN PART OF NORTH TEXAS BY MID
EVENING...AND MOVE RAPIDLY SOUTHEAST THROUGH NORTH TEXAS BEFORE SUNRISE.
WINDS WILL SHIFT TO THE NORTHWEST AT SPEEDS OF 20 TO 30 MPH AS THE
FRONT PASSES. DURING THE DAY WEDNESDAY...STRONG NORTHWESTERLY
WINDS OF 20 TO 35 MPH ARE EXPECTED AND SOME AREAS WILL SEE WIND
GUSTS OVER 45 MPH AT TIMES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30
MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES TODAY. 
RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN
FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE
BLOWN AROUND IN THE STRONG WINDS.

$$

TXZ092>095-102>105-116>120-129>134-141>145-156-157-150530-
/O.NEW.KFWD.WI.Y.0028.061115T0600Z-061116T0000Z/
COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-PALO PINTO-
PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-
CORYELL-
INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON...
BONHAM...PARIS...DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...
FLOWER MOUND...THE COLONY...PLANO...GREENVILLE...COMMERCE...
MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...
DALLAS...ROCKWALL...CISCO...EASTLAND...RANGER...GORMAN...
STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...
CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...
GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...
HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...LAMPASAS...
COPPERAS COVE...GATESVILLE
330 PM CST TUE NOV 14 2006

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST
WEDNESDAY. 

A STRONG COLD FRONT WILL SWEEP SOUTHEAST ACROSS NORTH TEXAS
TONIGHT. THE FRONT WILL ENTER THE NORTHWESTERN PART OF NORTH
TEXAS BY MID EVENING...AND MOVE RAPIDLY SOUTHEAST THROUGH NORTH
TEXAS BEFORE SUNRISE. WINDS WILL SHIFT TO THE NORTHWEST AT SPEEDS
OF 20 TO 30 MPH AS THE FRONT PASSES. DURING THE DAY WEDNESDAY...
STRONG NORTHWESTERLY WINDS OF 20 TO 35 MPH ARE EXPECTED AND SOME
AREAS WILL SEE WIND GUSTS OVER 45 MPH AT TIMES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30
MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.


$$

TXZ106-107-121>123-135-146>148-158>162-174-175-150530-
/O.NEW.KFWD.WI.Y.0028.061115T1200Z-061116T0000Z/
DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-HENDERSON-NAVARRO-FREESTONE-
ANDERSON-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...COOPER...SULPHUR SPRINGS...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...ATHENS...
GUN BARREL CITY...CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
330 PM CST TUE NOV 14 2006

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY. 

A STRONG COLD FRONT WILL SWEEP SOUTHEAST ACROSS NORTH TEXAS
TONIGHT. THE FRONT WILL ENTER THE NORTHWESTERN PART OF NORTH
TEXAS BY MID EVENING...AND MOVE RAPIDLY SOUTHEAST THROUGH NORTH
TEXAS BEFORE SUNRISE. WINDS WILL SHIFT TO THE NORTHWEST AT SPEEDS
OF 15 TO 25 MPH...WITH GUSTS OVER 30 MPH BEHIND THE FRONT. DURING
THE DAY WEDNESDAY...STRONG NORTHWESTERLY WINDS OF 20 TO 35 MPH
ARE EXPECTED AND SOME AREAS WILL SEE WIND GUSTS OVER 40 MPH AT
TIMES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30
MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA
CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO
TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$
5 follow-up statements
000 
WWUS74 KFWD 150250
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
850 PM CST TUE NOV 14 2006

...WIND ADVISORY IN EFFECT FOR NORTH TEXAS TONIGHT THROUGH
WEDNESDAY... 

.SYNOPSIS...A TIGHT PRESSURE GRADIENT BEHIND A FAST MOVING COLD
FRONT WILL BRING STRONG AND GUSTY NORTHWEST WINDS TO THE AREA
TONIGHT. NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS
55 MPH ARE POSSIBLE LATE TONIGHT BEHIND THE FRONT. WINDS ON
WEDNESDAY WILL REMAIN OUT OF THE NORTHWEST AT 30 TO 35 MPH...WITH
GUSTS AS HIGH AS 50 MPH.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151100-
/O.EXT.KFWD.WI.Y.0028.061115T0250Z-061116T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
850 PM CST TUE NOV 14 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY...

A STRONG COLD FRONT WILL RAPIDLY SWEEP SOUTHEAST ACROSS NORTH
TEXAS TONIGHT. WINDS WILL SHIFT TO THE NORTHWEST AT SPEEDS OF 25
TO 35 MPH AS THE FRONT MOVES THROUGH. WIND GUSTS UP TO 55 MPH WILL
BE POSSIBLE RIGHT AFTER THE FRONT MOVES THROUGH. DURING THE DAY ON
WEDNESDAY...NORTHWEST WINDS OF 30 TO 35 MPH...WITH GUSTS UP TO 50
MPH WILL BE POSSIBLE. WINDS WILL SUBSIDE LATE WEDNESDAY AFTERNOON.

WINDS THIS STRONG CAN MAKE DRIVING VERY DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTREME CAUTION WHEN
VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO
SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR
OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS.


$$


92
000 
WWUS74 KFWD 151040
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
440 AM CST WED NOV 15 2006

...WIND ADVISORY IN EFFECT FOR NORTH TEXAS TODAY...

.SYNOPSIS...A VERY TIGHT PRESSURE GRADIENT WILL REMAIN ACROSS
NORTH TEXAS TODAY BEHIND A COLD FRONT EXITING THE STATE. STRONG
AND GUSTY NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH
ARE POSSIBLE TODAY...ESPECIALLY WEST OF A NOCONA TO DALLAS AND
PALESTINE LINE. 

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151845-
/O.CON.KFWD.WI.Y.0028.000000T0000Z-061116T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
440 AM CST WED NOV 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

WINDS THIS STRONG CAN MAKE DRIVING VERY DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTREME CAUTION
WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION
TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT
OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS.

$$
000 
WWUS74 KFWD 151845
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1245 PM CST WED NOV 15 2006

...WIND ADVISORY IN EFFECT FOR NORTH TEXAS THIS AFTERNOON...

.SYNOPSIS...A VERY TIGHT PRESSURE GRADIENT WILL REMAIN ACROSS NORTH
TEXAS THIS AFTERNOON. THIS IS RESULTING IN STRONG NORTHWESTERLY WINDS OF
20 TO 35 MPH...WITH GUSTS TO 45 MPH AT TIMES. THE WINDS WILL START
TO DECREASE TO 20 TO 25 MPH TOWARD SUNSET.


TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-160000-
/O.CON.KFWD.WI.Y.0028.000000T0000Z-061116T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1245 PM CST WED NOV 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

STRONG NORTHWESTERLY WINDS OF 20 TO 35 MPH...WITH GUSTS UP TO 45
MPH AT TIMES WILL CONTINUE THROUGH THIS AFTERNOON. THE WINDS WILL
START TO DECREASE TO 20 TO 25 MPH TOWARD SUNSET. THE CAUSE OF
THESE STRONG WINDS IS THE TIGHT PRESSURE GRADIENT RESULTING FROM AN
INTENSE AREA OF LOW PRESSURE THAT IS CENTERED OVER EASTERN ARKANSAS.
WINDS THIS STRONG CAN MAKE DRIVING VERY DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTREME CAUTION WHEN
VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO
SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR
OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS.

$$
000 
WWUS74 KFWD 152253
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
453 PM CST WED NOV 15 2006

...WIND ADVISORY FOR NORTH TEXAS EXTENDED THROUGH THIS EVENING...

.SYNOPSIS...A VERY TIGHT PRESSURE GRADIENT WILL REMAIN ACROSS
NORTH TEXAS INTO THE EVENING HOURS...RESULTING IN STRONG NORTHWEST
WINDS OF 20 TO 35 MPH...WITH GUSTS TO 45 MPH AT TIMES. THE WINDS
WILL DECREASE TO AROUND 15 TO 25 MPH BY MIDNIGHT.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-160600-
/O.EXT.KFWD.WI.Y.0028.000000T0000Z-061116T0600Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
453 PM CST WED NOV 15 2006

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

STRONG NORTHWEST WINDS OF 20 TO 35 MPH...WITH GUSTS UP TO 45 MPH
AT TIMES WILL CONTINUE INTO THE EVENING HOURS. THE WINDS WILL
DECREASE TO AROUND 15 TO 25 MPH BY MIDNIGHT. THE CAUSE OF THESE
STRONG WINDS IS THE TIGHT PRESSURE GRADIENT RESULTING FROM AN
INTENSE AREA OF LOW PRESSURE THAT IS CENTERED OVER EASTERN
ARKANSAS. WINDS THIS STRONG CAN MAKE DRIVING VERY DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTREME CAUTION WHEN
VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO
SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR
OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS.

$$
000 
WWUS74 KFWD 160231
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
831 PM CST WED NOV 15 2006

...WIND ADVISORY FOR NORTH TEXAS CANCELLED...

.WIND SPEEDS OVER NORTH TEXAS HAVE DIMINISHED THIS EVENING TO
LEVELS BELOW WIND ADVISORY CRITERIA. HOWEVER...SPEEDS WILL STILL
RANGE BETWEEN 15 AND 25 MPH...WITH HIGHER GUSTS...THROUGH
MIDNIGHT...THEN RANGE BETWEEN 10 AND 20 MPH BY SUNRISE.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-160345-
/O.CAN.KFWD.WI.Y.0028.000000T0000Z-061116T0600Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
831 PM CST WED NOV 15 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND
ADVISORY. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 14, 11:35 AM CST, 3 hours 55 minutes earlier.

Area forecast discussion, Nov 14, 11:35 AM CST, 3 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1135 AM CST TUE NOV 14 2006

.UPDATE...
WINDS HAVE COME AROUND THE WEST AND SOUTHWEST ACROSS THE FORECAST
AREA THIS MORNING. AFTER A COOL START...TEMPERATURES ARE WARMING
UP NICELY. THE PREVIOUS FORECAST IS IN PRETTY GOOD SHAPE...SO ONLY
MADE SOME MINOR ADJUSTMENTS TO THE TEMPERATURES/DEWPOINTS BASED ON
CURRENT TRENDS. A COLD FRONT THAT CURRENTLY EXTENDS FROM THE
NORTHERN PLAINS INTO THE CENTRAL ROCKIES WILL MOVE RAPIDLY TO THE
SOUTHEAST TONIGHT. EXPECT STRONG GUSTY WINDS BEHIND THIS FRONT. WE
WILL LIKELY ISSUE A WIND ADVISORY FOR LATE TONIGHT FOR PARTS OF
NORTH TEXAS WITH THE AFTERNOON FORECAST PACKAGE.  #58

&&

.AVIATION...
1052 AM CST TUE NOV 14 2006
BIGGEST PROBLEM THIS TAF CYCLE WILL BE THE WIND. CURRENT WIND SPEEDS
OF AOB 10 KTS WILL INCREASE TO AROUND 15 KTS BY THIS AFTERNOON AS
PRESSURE GRADIENT TIGHTENS. EXPECT WIND SPEEDS TO STAY UP AND
EVENTUALLY INCREASE TO 20G30KTS BY 05Z. EXPECT SIGNIFICANT CROSSWIND
PROBLEMS AT DFW. GUSTS TO 35KTS ARE NOT OUT OF THE QUESTION AND AN
AWW MAY BE NEEDED. WINDS WILL VEER SHARPLY TO THE WEST AND THEN TO
THE WNW BY 09Z. FROPA SHOULD OCCUR AROUND 06Z AT DFW...AND AROUND
08Z AT ACT. OTHERWISE...ANY RAIN/TS ASSOCIATED WITH THIS SYSTEM WILL
MOST LIKELY OCCUR EAST OF ALL TAF SITES. EXPECT MID AND HIGH CLOUDS
TO INCREASE AS SYSTEM APPROACHES...WITH A BKN DECK AROUND FL050
DEVELOPING AS THE FRONT MOVES THROUGH AND LINGERING THRU MID DAY.
/13

&&

.PREV DISCUSSION...
349 AM.
A SHORT WAVE TROUGH WILL MOVE INTO THE LOWER MISSISSIPPI VALLEY
TODAY WHILE A SECONDARY TROUGH STRENGTHENS OVER THE HIGH PLAINS.
NORTH TEXAS WILL BE IN WEAK SUBSIDENCE FOR MOST OF THE DAY WHICH
SHOULD KEEP PRECIPITATION CHANCES VERY LOW. LARGE SCALE LIFT WILL
BE ON THE INCREASE TONIGHT AS THE HIGH PLAINS TROUGH STRENGTHENS
AND BUILDS SOUTH. THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND
ISOLATED THUNDERSTORMS IN THE EAST WHERE MOISTURE WILL BE MOST
ABUNDANT. A FEW SPRINKLES WILL ALSO BE POSSIBLE ELSEWHERE...BUT
MEASURABLE RAIN IS NOT EXPECTED. THE UPPER TROUGH WILL BECOME A
CLOSED LOW AND ROTATE QUICKLY SOUTHEAST INTO THE LOWER MISSISSIPPI
VALLEY BY WEDNESDAY AFTERNOON. SOME WRAP AROUND CLOUDINESS AND LOW
RAIN CHANCES WILL ACCOMPANY THE EXITING SYSTEM...MAINLY ACROSS
THE EASTERN HALF OF THE REGION. DRY NORTHWEST FLOW WILL ESTABLISH
ITSELF THURSDAY AND REMAIN OVER NORTH TEXAS THROUGH THE WEEKEND
AS AN UPPER LEVEL RIDGE BUILDS IN FROM THE WEST. ANOTHER SHORT WAVE
TROUGH SHOULD DEVELOP IN THE WEST SATURDAY NIGHT. THIS WAVE IS
PROGGED TO MOVE ACROSS NORTH TEXAS SUNDAY THROUGH MONDAY. AT THIS
TIME...MOISTURE APPEARS TOO LIMITED FOR ANY MENTION OF RAIN.

AT THE SURFACE...A TROUGH WILL DEEPEN RAPIDLY OVER THE HIGH
PLAINS TODAY AND RESULT IN AN INCREASING SOUTHWEST WIND. THE
DOWNSLOPE COMPONENT OF THE WIND SHOULD HELP TEMPERATURES CLIMB
INTO THE MIDDLE 70S TO LOWER 80S BY AFTERNOON. A COLD FRONT WILL
MOVE RAPIDLY ACROSS NORTH TEXAS TONIGHT AS THE SURFACE LOW DEEPENS
AND SLIDES SOUTHEAST. A VERY TIGHT PRESSURE GRADIENT BEHIND THE
FRONT WILL RESULT IN A STRONG AND GUSTY NORTHWEST WIND. WIND
SPEEDS ON WEDNESDAY WILL BE IN THE 25 TO 35 MPH RANGE WITH SOME
GUSTS AS HIGH AS 45 MPH. THE STRONG WIND AND FALLING RELATIVE
HUMIDITIES WILL INCREASE THE GRASS FIRE DANGER. HOWEVER...ACCORDING
TO THE U.S. FOREST SERVICE...LIVE FUEL MOISTURE WILL REMAIN HIGH
ENOUGH TO SUBDUE RAPID WILDFIRE GROWTH OVER NORTH TEXAS. WIND
SPEEDS WILL DECREASE WEDNESDAY EVENING AS THE SYSTEM MOVES
NORTHEAST. FALLING WIND SPEEDS...CLEAR SKIES...AND DRY AIR AT THE
SURFACE WILL RESULT IN COLD TEMPERATURES THURSDAY MORNING...
ESPECIALLY IN THE NORTHWEST WHERE A FEW LOCATIONS COULD FALL BELOW
30 DEGREES. LOW LEVEL MOISTURE WILL BEGIN RETURNING THURSDAY NIGHT
AS A LEE TROUGH DEVELOPS. ANOTHER COLD FRONT WILL SLIDE INTO THE
REGION FRIDAY NIGHT/SATURDAY...BUT IT WILL ONLY BRING SLIGHTLY
DRIER AND COOLER AIR. LOW LEVEL MOISTURE WILL RETURN TO THE REGION
MONDAY ONCE SURFACE HIGH PRESSURE MOVES INTO THE SOUTHEAST U.S.
AND A TROUGH DEVELOPS OVER THE HIGH PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  80  51  66  40 /  10  20  10   0
WACO, TX              83  54  69  39 /  10  20  10   0
PARIS, TX             73  51  57  36 /  10  20  30   0
DENTON, TX            78  48  62  36 /  10  10  10   0
MCKINNEY, TX          77  49  64  36 /  10  20  20   0
DALLAS, TX            80  50  62  41 /  10  20  10   0
TERRELL, TX           77  52  64  41 /  10  20  20   0
CORSICANA, TX         81  49  63  39 /  10  20  10   0
TEMPLE, TX            82  54  69  40 /  10  10  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

/79
Hazardous weather outlook, Nov 14, 9:30 AM CST, 6 hours before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
930 AM CST TUE NOV 14 2006

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
930 AM CST TUE NOV 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EAST OF THE I-35 CORRIDOR
TONIGHT. CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THESE
STORMS.

A STRONG COLD FRONT WILL MOVE THROUGH THE NORTHWEST HALF OF NORTH
TEXAS AFTER MIDNIGHT TONIGHT WITH WINDS INCREASING TO 20 TO 30 MPH
AND GUSTS REACHING 35 TO 40 MPH.

.DAYS TWO THROUGH SEVEN...
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EAST OF A GAINESVILLE TO
ROCKWALL AND CENTERVILLE LINE WEDNESDAY. SEVERE THUNDERSTORMS ARE
NOT EXPECTED.

IT WILL BE VERY WINDY ALL DAY WEDNESDAY WITH SUSTAINED SPEEDS OF 25
TO 35 MPH AND GUSTS UP TO 45 MPH. THESE WINDS AND RELATIVE HUMIDITIES
FALLING BELOW 30 PERCENT OVER THE WESTERN HALF OF NORTH TEXAS WILL
RESULT IN AN INCREASED FIRE DANGER FROM LATE MORNING THROUGH SUNSET.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

58

Nearby

Wind Advisories in Texas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.